Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Capacity of a pair of insulated wires


Author: W. Howard Wise
Journal: Quart. Appl. Math. 7 (1950), 432-436
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/34258
MathSciNet review: 34258
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/qam/34258
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society